# SDR RAIA00612004

- Difficulty date: December 4, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 15,219 hours, 13,245 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rod
- Part number: 12032763001
- Part serial: NSN
- Condition: Broken
- Location: Air Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - IAD - PAX DOOR STAIR ACTUATING ROD BROKEN.  MAINTENANCE REMOVED AND REPLACED THE STAIRS ROD.
